On expressible sets and p-adic numbers

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/84627

Show full item record


Title: On expressible sets and p-adic numbers
Author: Hančl, Jaroslav
Nair, Radhakrishnan
Pulcerová, Simona
Šustek, Jan
Date issue: 2011
Citation: Proceedings of the Edinburgh Mathematical Society (Series 2). 2011, vol. 54, issue 2, p. 411-422.
URI: http://hdl.handle.net/10084/84627
ISSN: 0013-0915
1464-3839
DOI: 10.1017/S0013091509000091
URI: http://dx.doi.org/10.1017/S0013091509000091
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics